# SDR TRAX200700140

- Difficulty date: January 31, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 17,634 hours, 14,366 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Unknown
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION -STEERING INOP- CAUTION.  AFTER LANDING ROLLOUT TURNED ON NWS PER MX CTL.  STEERING INOP MSG CAME ON AGAIN.  EMERGENCY EQUIPMENT ON STANDBY.  FLTS 4785, 4762 CX.
